# SDR USAA2012072500008

- Difficulty date: June 27, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: D5348004800001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR SCUFF PLATE BETWEEN FR66 TO FR68, Y1732.  REPLACED L2 DOOR SCUFF PLATE BETWEEN FR66 TO FR68, Y1732 IAW A319 SRM 51-42-11 PARA 2.
